Journal of the Mathematical Society of Japan

Transformations of pseudo-Riemannian manifolds

Shukichi TANNO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 21, Number 2 (1969), 270-281.

Dates
First available in Project Euclid: 4 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259943315

Digital Object Identifier
doi:10.2969/jmsj/02120270

Mathematical Reviews number (MathSciNet)
MR0240756

Zentralblatt MATH identifier
0175.19005

Subjects
Primary: 53.78

Citation

TANNO, Shukichi. Transformations of pseudo-Riemannian manifolds. J. Math. Soc. Japan 21 (1969), no. 2, 270--281. doi:10.2969/jmsj/02120270. https://projecteuclid.org/euclid.jmsj/1259943315


Export citation